Dati sulla ricerca

  • Tipo di prodotto / pubblicazione: Articolo scientifico
  1. Renato Colucci & Gerardo R. Chacon. Dimension estimate for the Global Attractor of an evolution equation.   Abstract and Applied Analysis Volume 2012.
  2. Renato Colucci. Analysis of Microstructure of a singularly perturbed non convex functional with penalization term.  Journal of Mathematical Analysis and Applications, 388 (2012) 370-385.
  3. Renato Colucci, Gerardo R. Chacon & Juan Sebastian Leguizamon Cucunuba. Some ideas on nonlinear musical analysis, Applied Mathematical Sciences, Vol. 7, 2013, no. 26, 1283 – 1301.
  4. Renato Colucci & Gerardo R. Chacon. Hyperbolic relaxation of a fourth order evolution equation. Abstract and Applied Analysis, Volume 2013 (2013).
  5. Renato Colucci. Coexistence in a One-Predator, Two-Prey system with Indirect Effects. Journal of Applied Mathematics, Volume 2013.
  6. Renato Colucci, Gerardo R. Chacon & Andres Vargas Dominguez. Dynamics of a Gross-Pitaevskii equation with phenomenological damping. International Journal of Differential Equations, Volume 2013.
  7. Renato Colucci & Daniel Nuñez. Periodic orbits for a three dimensional biological differential systems. Abstract and Applied Analysis, Volume 2013.
  8. Renato Colucci, Gerardo R. Chacon, Humberto Rafeiro & Andres Vargas Dominguez. On minimization of a non-convex functional in variable exponent spaces. International Journal of Mathematics, Vol. 25, No. 1 (2014).
  9. Renato Colucci, Gerardo R. Chacon & Daniele D’Angeli. Recurrence analysis on Julia Sets of Semigroups of Complex Polynomials. Journal of Applied Mathematics and Computing, October 2014, Volume 46, Issue 1-2, pp 201-214.
  10. Renato Colucci, Gerardo R. Chacon & Daniele D’Angeli. Density of Backward Paths on the Julia set of a semigroup. Sarajevo Journal of Mathematics Vol.10, No.1, 2014.
  11. Tomas Caraballo & Renato Colucci. Pullback attractor for a non-linear evolution equation in elasticity. Nonlinear Analysis: Real World Applications, Volume 15 (2014), Pages 80-88.
  12. R. Colucci & G. R. Chacon. Asymptotic behavior of a fourth order evolution equation.
    Nonlinear Analysis: Theory, Methods & Applications, Volume 95, January
    2014, Pages 66-76.
  13. T. Caraballo & R. Colucci. The effects of additive and multiplicative noise on the dynamics of a parabolic equation. Applied Mathematics & Information Science, Volume 9, No. 5, 2273-2281(2015).
  14. R. Colucci, J. Mira, J.J. Nieto and M.V. Otero-Espinar. Coexistence in exotic scenarios of a modied Abrams-Strogatz model. Complexity, Volume 21, Issue 4, pages 86-93, 2016.
  15. R. Colucci. Existence of global and blowup solutions for a singular second-order ODE. Electronic Journal of Differential Equations, 307, pp. 1 – 17, 2015.
  16. R. Colucci, Gerardo R. Chacon & J.S. Leguizamon C. Analysis, simulation and composition using nonlinear techniques. Chaotic Modeling and Simulation (CMSIM) 3: 399412, ISSN 2241-0503, 2016.
  17.  T. Caraballo, R. Colucci & X. Han. Predation with indirect eects in Fluctuating Environments. Nonlinear Dynamics, (2016) 84, 115-126.
  18. T. Caraballo, R. Colucci, X. Han. Semi-Kolmogorov Models for predation with indirect effects in random environments. Discrete and continuous dynamical systems, series B Vol. 21, 7 (2016).
  19. T. Caraballo, R. Colucci. Stabilization of oscillations in a phase transition model. Mathematical Methods in the Applied Sciences, DOI: 10.1002/mma.4020, 2016.
  20.  T. Caraballo, R. Colucci, X. Han. Non-autonomous Dynamics of a Semi-Kolmogorov Population Model with Periodic Forcing. Nonlinear Analysis: Real World Applications, 31 (2016) 661-680.
  21. R. Colucci, J. Mira, J.J. Nieto and M.V. Otero-Espinar. Acta Applicandae Mathematicae, December 2016, Volume 146, Issue1, pp 187–203, 2016.
  22. T. Caraballo, R. Colucci. A comparison between random and stochastic modelingvfor a SIR model. Communications on Pure and Applied Analysis (CPAA), Volume 16, Number 1, January 2017.
  23. T. Caraballo, R. Colucci.  A qualitative description of microstructure formation and coarsening phenomena for an
    evolution equation. NODEA-Nonlinear differential equations and applications, Volume 24, Issue 2, 2017.
  24. Renato Colucci, Juan Sebastian Leguizamon Cucunuba, ´
    Simon Lloyd. A recurrence-weighted prediction algorithm for musical analysis. Communications in Nonlinear Science
    and Numerical Simulation (2017),  doi: 10.1016/j.cnsns.2017.08.017, Volume 56, March 2018, page 392-404.
  25. T. Caraballo, R. Colucci, L. Guerrini. Some remarks on an environmental defensive expenditures model, Discrete and Continuous Dynamical systems, serie B, accettato per la pubblicazione.
  26. R.Colucci. Solitary waves for an equation related to a problem of microstructure formation. Journal of Elliptic and Parabolic Equations, Volume 4, Issue 1, 2018.
  27. T. Caraballo, R. Colucci, L. Guerrini. Dynamics of a continuous Hénon model. Mathematical Methods in the Applied Sciences 41(06), 2018.
  28. T. Caraballo, R. Colucci, L. Guerrini. On a predator prey model with nonlinear harvesting and distributed delay. Communications on Pure and Applied Analysis 17(6), 2018.
  29. T. Caraballo, R. Colucci, L. Guerrini.  BIFURCATION SCENARIOS IN AN ORDINARY DIFFERENTIAL EQUATION WITH CONSTANT AND DISTRIBUTED DELAY: A CASE STUDY. Discrete and Continuous Dynamical systems, serie B, DOI: 10.3934/dcdsb.2018268, 2018.